# SDR SWAA2021030948852

- Difficulty date: February 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS 540 FWD CARGO COMPARTMENT / EVALUATED STRINGER 26R LOC BS540 FWD CARGO COMP AND FOUND OUT LIMITS IAW SRM B737-700 53-00-03-1A-1 REPAIRED STRINGER BTW BS500D +10' TO BS 540 IAW SRM B737-700 53-00-03-2R-1 FABRICATED REPAIR PARTS FROM 7075-0.045' AND 7075-0.050' HEAT TREATMENT AND CONVERTED FROM T0 TO CONDITION T6
